# SDR HNAA2015011400017

- Difficulty date: January 14, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 56,111 hours, 62,460 cycles
- Engine: Pwa PW120
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Burned
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, APPROXIMATELY 6,000 FT, NR 1 ECU CIRCUIT BREAKER TRIPPED WITH NR 1 FUEL CAUTION LIGHT ILLUMINATED.  NR 1 TORQUE FELL TO 3.8.  CONFIRMED LOSS OF POWER PULLING BACK NR 1 POWER LEVER. SHUTDOWN NR 1 ENGINE.  NR 1 ENGINE TORQUE CONDITION CIRCUIT BREAKER AND CABIN TEMP AUTO CONTROL CIRCUIT BREAKER TRIPPED.  FOUND WIRE BUNDLE BURNED AT AIR STAIR DOOR UNDER FLOOR.  REPAIRED SEVERAL BURNED WIRES UNDER CABIN FLOORBOARD.  PERFORMED OPS CHECK OF ACFT.  RAN NR 1 AND NR 2 ENGINES, COMPLIED WITH POWER ASSURANCE RUN IAW 76-00-10.  ALL HYDRAULICS, ELECTRICAL AND ENGINE SYS OPS CHECKED GOOD AT THIS TIME.
